# SDR SWAA2021050764028

- Difficulty date: April 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H TRANSITION ANGLE IN AFT CARGO COMPARTMENT AT B.S. 747 THRU 767 MULTIPLE LOCATIONS (MARKED) / REMOVED AND REPLACED SECTION TRANSITION ANGLE FROM STATION 727 AT +10 TO 767 FIND REPAIRED SPLICED PER SRM . 51-10-02 AND 53-00-53-2R-5 REF SRM 53-60-53-OI-2 FIG 2 ITEM 2 TABLE 2 FOR STRUCTURE ID # 146A7502SEE SA-M 326: A1184683
